zbMATH — the first resource for mathematics

Found 4 Documents (Results 1–3)

Duan, Lingjie (ed.) et al., Game theory for networks. 7th international EAI conference, GameNets 2017 Knoxville, TN, USA, May 9, 2017. Proceedings. Cham: Springer (ISBN 978-3-319-67539-8/pbk; 978-3-319-67540-4/ebook). Lecture Notes of the Institute for Computer Sciences, Social Informatics and Telecommunications Engineering 212, 29-39 (2017).
MSC:  91D30 91A43 91A22
BibTeX Cite
Full Text: DOI

Filter Results by …

Document Type
Year of Publication